EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1977, volume 6, articles 1

Sequential tests on a multinomial distribution and a Markov chain pp. 1-7 Downloads
Lionel Weiss
Estimation of a time series model from unequally spaced data pp. 9-24 Downloads
P. M. Robinson
On optimal right-of-way policies at a single-server station when insertion of idle times is permitted pp. 25-32 Downloads
Isaac Meilijson and Uri Yechiali
Life expectancy under random censorship pp. 33-39 Downloads
Grace Yang
A poisson convergence theorem for a particle system with dependent constant velocities pp. 41-52 Downloads
P. A. Jacobs
Semi-Markov processes and [alpha]-invariant distributions pp. 53-64 Downloads
E. Arjas and E. Nummelin
On limit distributions of first crossing points of Gaussian sequences pp. 65-75 Downloads
J. Hüsler
The behaviour of a non-differentiable stationary Gaussian process after a level crossing pp. 77-86 Downloads
Jacques De Maré
On the structure of regular infinitely divisible point processes pp. 87-94 Downloads
Larry P. Ammann and Peter F. Thall
Stochastic backtrackings pp. 95-111 Downloads
David Oakes

1977, volume 5, articles 3

On the posterior distribution of a dirichlet process given randomly right censored observations pp. 207-211 Downloads
J. Blum and V. Susarla
Weak convergence with random indices pp. 213-220 Downloads
Richard T. Durrett and Sidney I. Resnick
The convergence of Cesaro averages for certain nonstationary Markov chains pp. 221-230 Downloads
Bruce Bowerman, H. T. David and Dean Isaacson
Monotone matrices and monotone Markov processes pp. 231-241 Downloads
Julian Keilson and Adri Kester
Nonexistence of strong nonanticipating solutions to stochastic DEs: implications for functional DEs, filtering, and control pp. 243-263 Downloads
V. E. Benes
Continuous time control of the arrival process in an m/g/1 queue pp. 265-284 Downloads
Bharat T. Doshi
A semigroup approach to the study of a general stochastic epidemic pp. 285-296 Downloads
Vincenzo Capasso
Limit theorems for the critical age-dependent branching process with infinite variance pp. 297-305 Downloads
Martin I. Goldstein and Fred M. Hoppe
A continuity theorem and some counterexamples for the theory of maintained systems pp. 307-314 Downloads
Douglas R. Miller
Optimal replacement policies for two-unit machines with running costs: II pp. 315-322 Downloads
Menachem Berg

1977, volume 5, articles 2

Perturbation models pp. 93-129 Downloads
R. Syski
Constructions for planar point processes using concentric circles pp. 131-141 Downloads
Valerie Isham
Functional limits of empirical distributions in crossing theory pp. 143-149 Downloads
Georg Lindgren
The exact distribution of extremes of a non-gaussian process pp. 151-156 Downloads
L. Valadares Tavares
Group-invariant solutions of the Fokker-Planck equation pp. 157-171 Downloads
G. A. Nariboli
A central limit theorem for age- and density-dependent population processes pp. 173-193 Downloads
Frank J. S. Wang
Multiple feedback at a single-server station pp. 195-205 Downloads
Isaac Meilijson and Gideon Weiss

1977, volume 5, articles 1

On the concepts of [alpha]-recurrence and [alpha]-transience for Markov renewal process pp. 1-19 Downloads
Esa Nummelin
Excursions above high levels by Gaussian random fields pp. 21-25 Downloads
Robert J. Adler
Asymptotic behaviour of Wiener-Hopf factors of a random walk pp. 27-37 Downloads
N. Veraverbeke
A generalised ratio identity pp. 39-45 Downloads
P. A. Pegg
Generalized renewal sequences and infinitely divisible lattice distributions pp. 47-55 Downloads
K. van Harn and F. W. Steutel
The critical Bienaymé-Galton-Watson process pp. 57-66 Downloads
Fred M. Hoppe
Ruin problems with compounding assets pp. 67-79 Downloads
J. Michael Harrison
The estimation of a nonlinear moving average model pp. 81-90 Downloads
P. M. Robinson

1976, volume 4, articles 3

Continuous branching processes and spectral positivity pp. 217-242 Downloads
N. H. Bingham
Specifying absorption probabilities for the simple random walk pp. 243-252 Downloads
W. D. Ray
On the class of Markov chains with finite convergence time pp. 253-259 Downloads
Eduardo J. Subelman
Some martingales related to cumulative sum tests and single-server queues pp. 261-269 Downloads
Douglas P. Kennedy
A stochastic model for two interacting species pp. 271-282 Downloads
Prajneshu
Approximation of eigencharacteristics in nearly-completely decomposable stochastic systems pp. 283-296 Downloads
P. J. Courtois and G. Louchard
On the optimal switching level for an M/G/1 queueing system pp. 297-316 Downloads
J. W. Cohen
On moment measures of departure from the normal and exponential laws pp. 317-328 Downloads
C. C. Heyde and J. R. Leslie

1976, volume 4, articles 2

On spectral estimation for a homogeneous random process on the circle pp. 107-120 Downloads
Jean-Marie Dufour and Roch Roy
On a multivariate central limit theorem for stationary bilinear processes pp. 121-133 Downloads
C. Villegas
The superposition of the backward and forward processes of a renewal process pp. 135-148 Downloads
Rodney Coleman
Martingales, the smoothing index and ergodic theory pp. 149-155 Downloads
Louis H. Blake
A note on the J1-convergence of a first-passage process pp. 157-165 Downloads
N. R. Mohan
On the time to first failure in multicomponent exponential reliability systems pp. 167-173 Downloads
Sheldon M. Ross
Some new limit theorems for the critical branching process allowing immigration pp. 175-185 Downloads
A. G. Pakes
A study of the action of wild fires on remote forests pp. 187-202 Downloads
C. W. Wilkins
A Lindeberg-type theorem pp. 203-213 Downloads
David B. Wolfson

1976, volume 4, articles 1

Branching random walks I pp. 1-13 Downloads
Soren Asmussen and Norman Kaplan
Branching random walks II pp. 15-31 Downloads
Norman Kaplan and Soren Asmussen
Second order limit theorems for the Markov branching process in random environments pp. 33-40 Downloads
Andrew D. Barbour
On a Markov process generated by non-decreasing concave functions pp. 41-54 Downloads
Joseph A. Yahav
Continuous time control of Markov processes on an arbitrary state space: Average return criterion pp. 55-77 Downloads
Bharat T. Doshi
On a first-passage problem for a cumulative process with exponential decay pp. 79-88 Downloads
Akira Tsurui and Shunji Osaki
Optimal replacement policies for two-unit machines with increasing running costs 1 pp. 89-106 Downloads
Menachem Berg
Page updated 2025-04-03